# SDR ASAA1149586

- Difficulty date: April 4, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655287527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT FRAME STA 992 CORRODED BETWEEN 16L 17L.  REMOVED DAMAGED SECTION.  RECEIVED HEAT TREATED LOCATED PRIMED TOPCOATED AND INSTALLED FRAME REPAIR IAW EA 400 53EA 05333.
